# SDR CALA2025060905373

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 53,980 hours, 19,212 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FWD OVERWING LIGHT ILLUMINATED ON TO ROLL PERFORMED BITE CHECK OF WING AND BODY OVERHEAT DETECTION CONTROL AND NO FAULT NOTED REFERENCE FIM 26-18 TASK 801.  PERFORMED PSEU BITE CHECK AND FOUND MAINT MSG  52-72023, TS IRW FIM 52-20 TASK 805, PERFORMED ADJUSTMENT OF BOTH SWITCHES IRW AMM 52-71-22-820-805 AND FOUND BOTH SWITCHED DIRTY, AFTER ADJUSTMENT AND CLEANING PERFORMED ANOTHE PSEU BITE SHE AND THE EXISTING FAULT WAS GONE AND BOTH SWITCHES WERE READING GND, OPERATED SWITCHES MULTI TIMES AND INDICATION CHANGES AS SHOULD, OPS CHECK GOOD AT THIS TIME. SPOKE WITH TOMC OK TO CLEAR LOG PG.
